# SDR DALA2016102607671

- Difficulty date: August 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 44,042 hours, 29,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BETWEEN STA 1197-1238 LONGERON 29R AFT COMPARTMENT.  CORROSION ATTENDED IAW ERA 549247-14, REV O AND ETI-90-16-031, REV 1.
